Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on link groups


Author: C. B. Schaufele
Journal: Bull. Amer. Math. Soc. 72 (1966), 107-110
DOI: https://doi.org/10.1090/S0002-9904-1966-11440-4
MathSciNet review: 0184223
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Fox, A quick trip through knot theory, Topology of 3-manifolds, Prentice-Hall, Englewood Cliffs, N. J., 1962; pp. 120-167. MR 140099
  • 2. R. H. Fox and R. H. Crowell, Introduction to knot theory, Ginn, New York, 1963. MR 146828
  • 3. L. Neuwirth, The algebraic determination of the genus of knots, Amer. J. Math. 82 (1960), 791-798. MR 120648


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11440-4

American Mathematical Society